JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TWIN POSITIVE SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS FOR THE ONE-DIMENSIONAL ρ-LAPLACIAN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TWIN POSITIVE SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS FOR THE ONE-DIMENSIONAL ρ-LAPLACIAN
Bai, Chuan-Zhi; Fang, Jin-Xuan;
  PDF(new window)
 Abstract
For the boundary value problem (BVP) of second order functional differential equations for the one-dimensional -Laplaclan: ((y`))`(t)+m(t)f(t, )
 Keywords
function differential equation;one-dimensional p-Laplacian;boundary value problem;multiple solution;fixed point;
 Language
English
 Cited by
 References
1.
Positive solutions of differential, difference, integral equations, 1999.

2.
Math. Sci. Res. Hot-Line, 1998. vol.2. pp.1-6

3.
Applied Matematics Letters, 2000. vol.13. pp.1-7

4.
Computers Math. Applic., 2001. vol.42. pp.695-704 crossref(new window)

5.
Comm. Appl. Nonlinear Anal., 2001. vol.8. pp.27-36

6.
Proc. Amer. Math. Soc., 1994. vol.120. pp.743-748 crossref(new window)

7.
J. Math. Anal. Appl., 1994. vol.184. pp.640-648 crossref(new window)

8.
Proc. Amer. Math. Soc., 2000. vol.128. pp.2373-2379 crossref(new window)

9.
Computers Math. Applic., 2000. vol.40. pp.783-792 crossref(new window)

10.
Indiana Univ. Math. J., 1979. vol.28. pp.673-688 crossref(new window)

11.
J. Math. Anal. Appl., 1995. vol.190. pp.611-623 crossref(new window)

12.
J. Math. Anal. Appl., 1996. vol.201. pp.851-866 crossref(new window)

13.
Computers Math. Applic., 1999. vol.37. pp.1-9